# SDR GLBA20030516

- Difficulty date: December 21, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 23,615 hours, 27,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUNCIATOR LIGHT CAME ON IN FLIGHT, CLEANED CARGO DOOR WARNING SWITCHES & ADJUSTED CARGO DOOR AJAR SWITCH OPS CK GOOD
